Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Nash resolution for binomial varieties as Euclidean division. A priori termination bound, polynomial complexity in essential dimension 2
Authors: Grigoriev, Dima; Milman, Pierre D.
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Advances in Mathematics
Volume: 231
Issue / Number: 6
Start Page: 3389
End Page: 3428
Document Type: Article
ID: 628809.0
 
Full text / Content available
Uniform linear bound in Chevalley's lemma
Authors: Adamus, Janusz; Bierstone, Edward; Milman, Pierre D.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Canadian Journal of Mathematics
Volume: 60
Issue / Number: 4
Start Page: 721
End Page: 733
Document Type: Article
ID: 411200.0
Functoriality in resolution of singularities
Authors: Bierstone, Edward; Milman, Pierre D.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Kyoto University. Research Institute for Mathematical Sciences. Publications
Volume: 44
Issue / Number: 2
Start Page: 609
End Page: 639
Document Type: Article
ID: 411210.0
Higher-order tangents and Fefferman's paper on Whitney's extension problem
Authors: Milman, Pierre D.; Bierstone, Edward; Pawlicki, Wieslaw
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Annals of Mathematics
Volume: 164
Issue / Number: 1
Start Page: 361
End Page: 370
Document Type: Article
ID: 301426.0
Desingularization of toric and binomial varieties
Authors: Milman, Pierre D.; Bierstone, Edward
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Journal of Algebraic Geometry
Volume: 15
Issue / Number: 3
Start Page: 443
End Page: 486
Document Type: Article
ID: 301429.0
Tangential Markov inequalities on singular varieties
Authors: Milman, Pierre D.; Bos, Len
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Indiana University Mathematics Journal
Volume: 55
Issue / Number: 1
Start Page: 65
End Page: 73
Document Type: Article
ID: 301430.0
Classical Poincare metric pulled back off Singularities using a Chow-type theorem and desingularization
Authors: Milman, Pierre D.; Melles, Caroline Grant
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Annales de la Faculté des Sciences de Toulouse, Ser. 6
Volume: 15
Issue / Number: 4
Start Page: 689
End Page: 771
Document Type: Article
ID: 301474.0
Resolution of singularities in Denjoy-Carleman classes
Authors: Milman, Pierre D.; Bierstone, Edward
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Selecta Mathematica. New Series
Volume: 10
Start Page: 1
End Page: 28
Document Type: Article
ID: 234781.0
Differentiable functions defined in closed sets. A problem of Whitney
Authors: Milman, Pierre D.; Bierstone, Edward; Pawłucki, Wiesław
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Inventiones Mathematicae
Volume: 151
Start Page: 329
End Page: 352
Document Type: Article
ID: 191038.0
Heat kernel bounds and desingularizing weights
Authors: Milman, Pierre D.; Semenov, Yuli A.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Journal of Functional Analysis
Volume: 202
Start Page: 1
End Page: 24
Document Type: Article
ID: 234779.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.